# SDR AWXA9700038

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON BS 986 FLOORBEAM, RBL 52 TO LBL 52, WL 208.  FABRICATED, ALODINED, PRIMED AND INSTALLED T-CHORD PER EO 3-53-15-10, TCO-PAN-96-1503RR AND SRM 51-20-01.
